What are the most common symptoms of estrogen withdrawal?

Sweat & Hot flashes. Usually hot flashes and night sweats are common with low estrogen as well as dizziness and fatigue sometimes. Unfortunately also headaches among other symptoms. Check with your doctor to see if there are other causes to your symptoms if not sure.

Related Questions

What is the definition or description of: estrogen withdrawal?

Estrogen withdrawal. Every woman will go through estrogen withdrawal when the ovaries quit working or are removed at surgery. There are medications that can cause this also. Symptoms of hot flashes and night sweats are common but some women have no symptoms. Hope this helps. Read more...
Hormonal bleeding. When you are taking hormone medication (whether for menopause or birth control), there can be bleeding that happens when you stop taking estrogen. Read more...

I need a straight answer. What is estrogen withdrawal?

It is menopause. Estrogen withdrawal refers to the effects on your body of a reduction in estrogen levels. This may result in the hot flushes, mood swings, vaginal dryness, night sweats that women experience during menopause/perimenopause. This can be due to the natural process of menopause, a result of surgically removing the ovaries, or, as a result of chemo/radiation therapy. Read more...
Menopausal symptoms. Estrogen withdrawal usually refers to symptoms that occur when your estrogen level drops. Usually this means hot flashes, sleep disturbances, mood swings. Prior to menopause, if your estrogen level drops as it can when you are in the middle of your menstrual cycle or when you receive certain medications such as lupron, (leuprolide) you will notice bleeding. Read more...

What's the best treatment to get rid of estrogen withdrawal?

Supplement estrogen. If you mean as a result of menopause, estrogen replacement therapy would easily control the symptoms as well as providing long term benefits. If you mean PMS symptoms, you could take a lose dose estrogen during that portion of the cycle to minimize your symptoms. Finally, if you mean as a result of stopping current estrogen replacement - there are medications that can help - see your doctor. Read more...